... now and I startedd at 120mg and im down to 80mg. I have been having trouble concentrating at work and I get these headaches that dont go away. I drink a ton of water all day probably over 3 gallons and It only gives me temporary relief. My brain feels cloudy and fuzzy all the time and i cant seem keep my thoughts straight. I also have get this weird feeling in my cheeks and i feel so thirsty that i cant quinch my thirst even though i drink water pretty much non stop all day. Does anyone know if this is the result of something else other then the prednisone cause going through this group i havent heard anyone else mention any of this and it is everyday for me. Please let me know if anyone knows whats causing this
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
Posted 7 Mar 2015 • 2 answers
Posted 9 Mar 2015 • 3 answers
Posted 3 Apr 2016 • 2 answers